# SDR DALA2024041604491

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 567
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FWD CARGO COMPARTMENT DOOR LOWER SILL INTERIOR FOUND CORROSION AT STA 567. CORRECTIVE ACTION: THE FWD CARGO COMPARTMENT DOOR LOWER SILL CORROSION REMOVED AND MEASURED :ORIGINAL THK:0.150" MIN REMAINING THK:0.113",FOUND OUT OF LIMIT AS PER B767-300 SRM 53-00-15-1A-1 FIG 101 REV 124.00 JAN-08-2024.THE DAMAGED AREA REPAIRED AS PER PRI 617068-14 (0294393)
